Alert archive / Colorado / Wind Advisories in 2014
Wind Advisory 3, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Mar 26, 2014, 4:01 AM MDT for 15 counties in Colorado; Grand County, San Juan County, Utah. It took effect at Mar 26, 2014, 1:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 4:01 AM MDT (10:01 UTC)
- In effect from
- Mar 26, 2014, 1:00 PM MDT
- Expired
- Mar 26, 2014, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Grand Junction, CO
Counties Archuleta County, CO, Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 39 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3750 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227 WWUS75 KGJT 261001 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 401 AM MDT WED MAR 26 2014 UTZ022-027-029-261815- /O.NEW.KGJT.WI.Y.0003.140326T1900Z-140327T0200Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 401 AM MDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * TIMING: SOUTHERLY WINDS BE INCREASING THROUGH THE LATE MORNING HOURS WITH THE STRONGEST GUSTS EXPECTED FROM 2 PM TO 7 PM MDT. * WINDS: SOUTHWEST AT 25 TO 25 MPH WITH GUSTS OVER 45 MPH BY 2 PM THIS AFTERNOON. * VISIBILITY: MAY BE REDUCED TO A FEW MILES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
4 follow-up statements
592 WWUS75 KGJT 261124 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 524 AM MDT WED MAR 26 2014 UTZ022-027-029-261930- /O.CON.KGJT.WI.Y.0003.140326T1900Z-140327T0200Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 524 AM MDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * TIMING: SOUTHERLY WINDS BE INCREASING THROUGH THE LATE MORNING HOURS WITH THE STRONGEST GUSTS EXPECTED FROM 2 PM TO 7 PM MDT. * WINDS: SOUTHWEST AT 25 TO 35 MPH WITH GUSTS OVER 45 MPH BY 2 PMTHIS AFTERNOON. * VISIBILITY: MAY BE REDUCED TO A FEW MILES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
764 WWUS75 KGJT 261851 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1251 PM MDT WED MAR 26 2014 UTZ022-027-029-270200- /O.CON.KGJT.WI.Y.0003.140326T1900Z-140327T0200Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 1251 PM MDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING: SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING WITH THE STRONGEST GUSTS EXPECTED FROM 2 PM TO 7 PM MDT. * WINDS: SOUTHWEST AT 25 TO 35 MPH WITH SOME GUSTS OVER 45 MPH. * VISIBILITY: MAY BE REDUCED TO A FEW MILES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
377 WWUS75 KGJT 261955 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 155 PM MDT WED MAR 26 2014 COZ001-002-006>008-011-020>023-270200- /O.EXA.KGJT.WI.Y.0003.000000T0000Z-140327T0200Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... PAGOSA SPRINGS AND VICINITY 155 PM MDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING: SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING WITH THE STRONGEST GUSTS EXPECTED BEFORE 7 PM MDT. * WINDS: SOUTHWEST AT 25 TO 30 MPH WITH OCCASIONAL GUSTS OVER 45 MPH. * VISIBILITY: MAY BE REDUCED AT TIMES TO AROUND A MILE IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ UTZ022-027-029-270200- /O.CON.KGJT.WI.Y.0003.000000T0000Z-140327T0200Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 155 PM MDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING: SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING WITH THE STRONGEST GUSTS EXPECTED BEFORE 7 PM MDT. * WINDS: SOUTHWEST AT 25 TO 30 MPH WITH OCCASIONAL GUSTS OVER 45 MPH. * VISIBILITY: MAY BE REDUCED AT TIMES TO AROUND A MILE IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
873 WWUS75 KGJT 270226 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 826 PM MDT WED MAR 26 2014 COZ001-002-006>008-011-020>023-UTZ022-027-029-270330- /O.EXP.KGJT.WI.Y.0003.000000T0000Z-140327T0200Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... PAGOSA SPRINGS AND VICINITY...BLANDING...BLUFF...MEXICAN HAT... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 826 PM MDT WED MAR 26 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SURFACE WINDS HAVE DECREASED AND NO LONGER MEET ADVISORY CRITERIA. $$ CJC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Mar 25, 10:51 PM MDT, 5 hours 10 minutes earlier.
Area forecast discussion, Mar 25, 10:51 PM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1051 PM MDT TUE MAR 25 2014
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 341 PM MDT TUE MAR 25 2014
AS THE UPPER RIDGE MOVES EAST OF THE AREA THIS EVENING A WEAK
DISTURBANCE WILL MOVE ACROSS AZ TONIGHT. SHOWERS AND A FEW
THUNDERSTORMS AHEAD OF THIS SHORTWAVE ARE EVIDENT ON THE IR
SATELLITE/LIGHTNING LOOPS ACROSS SOUTHEAST AZ/WESTERN NM THIS
AFTERNOON. WHILE CLOUDS AND A FEW SHOWERS MAY REACH INTO OUR
FORECAST AREA THROUGH THE NIGHT...ANY PRECIPITATION SHOULD BE
LIMITED TO THE SAN JUAN MOUNTAINS. LOW TEMPERATURES WILL
MODERATE...ESPECIALLY OVER THE SOUTH DUE TO THE INCREASED CLOUDS.
THEN ON WED A MORE SUBSTANTIAL UPPER DISTURBANCE AND ITS ASSOCIATED
COLD FRONT WILL APPROACH FROM THE WEST. THE SOUTHWEST FLOW WILL
BECOME STRONG BY THE AFTERNOON WITH GUSTY WINDS MIXING INTO THE
VALLEYS...IN SPITE OF INCREASED CLOUD COVER. THE S/SW TO N/NE
ORIENTED FRONT LOOKS LIKE IT WILL MOVE INTO THE WEST LATE IN THE
AFTERNOON...THEN ACROSS THE FORECAST AREA THROUGH THE EVENING.
PRECIPITATION WILL BEGIN TO SPREAD IN DURING THE AFTERNOON...MAINLY
NORTH WHERE MOISTURE WILL BE MORE PLENTIFUL. ALSO INITIALLY VIRGA OR
HIGH BASED SHOWERS WILL BE POSSIBLE WHICH WILL ENHANCE THE ALREADY
GUSTY WINDS. WARM DAYTIME TEMPERATURES IN THE PRE-FRONTAL
ENVIRONMENT WILL KEEP SNOW LEVELS QUITE HIGH UNTIL AFTER THE FRONT
PASSES. BETTER SHOWERS WILL DEVELOP ALONG THE FRONT...WITH THE
HEAVIEST PRECIPITATION EXPECTED DURING THE EVENING HOURS. THIS FRONT
PACKS SOME GOOD COLD AIR WITH 700MB TEMPS DROPPING TO -4C TO -6C BY
MIDNIGHT. THEREFORE SNOW LEVELS WILL FALL INTO THE HIGHER VALLEYS
LATE IN THE EVENING.
PRECIPITATION WILL PERSIST INTO THU AND BEYOND...SO WINTER WEATHER
WATCHES HAVE BEEN ISSUED FOR THE HIGHER COLORADO MOUNTAINS. FOR MORE
INFORMATION ON THE LATER PERIODS OF THIS STORM...READ THE LONG TERM
DISCUSSION BELOW.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 341 PM MDT TUE MAR 25 2014
TROUGH WILL REMAIN OVER THE INTERMOUNTAIN WEST THROUGH FRIDAY AS
WINTER WEATHER HIGHLIGHTS CONTINUE INTO FRIDAY FOR MOUNTAIN
LOCATIONS. A LULL IN THE PRECIPITATION IS POSSIBLE LATE THURSDAY
MORNING INTO THE EARLY AFTERNOON HOURS BEFORE ANOTHER SHORTWAVE
PUSHES THROUGH THE AREA WITH A MORE INTENSE PERIOD OF SNOW DURING
THE AFTERNOON INTO THE EVENING HOURS ACROSS ALL MOUNTAIN
LOCATIONS. LIGHT RAIN AND SNOW SHOWERS ARE EXPECTED OVER THE LOWER
ELEVATIONS THROUGH THE EARLY EVENING HOURS. SNOWFALL WILL SLOWLY
DIMINISH AFTER MIDNIGHT ACROSS THE SOUTHERN AND CENTRAL MOUNTAINS
WITH LIGHT SNOW CONTINUING ACROSS NORTHERN MOUNTAINS INTO FRIDAY
AFTERNOON WITH CLEARING SKIES EXPECTED ELSEWHERE.
A SHORT WAVE RIDGE WILL BRING MOSTLY SUNNY AND SEASONABLE
CONDITIONS TO THE AREA ON SATURDAY WITH INCREASING SOUTHWEST FLOW
DEVELOPING LATE IN THE DAY. A QUICK-MOVING SYSTEM WILL IMPACT THE
AREA AGAIN ON SUNDAY WITH MOUNTAIN SNOW AND VALLEY RAIN SHOWERS
EXPECTED. HIGH PRESSURE WILL MOVE ACROSS THE AREA ON MONDAY WITH
INCREASING SOUTHWEST FLOW DEVELOPING OVER THE AREA ON TUESDAY
AHEAD OF THE NEXT STORM SYSTEM WHICH WILL IMPACT THE AREA BY
MIDWEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1051 PM MDT TUE MAR 25 2014
MAINLY CLEAR SKIES LEAVING VFR CONDITIONS OVER OUR FORECAST
TERMINAL SITES LATE THIS EVENING. NEXT UPSTREAM SYSTEM IS MOVING
INTO CENTRAL CALIFORNIA AND WILL BE ARRIVING TO THE EASTERN GREAT
BASIN AND COLORADO ROCKIES LATE THIS AFTERNOON. SHOWERS WILL BE
DEVELOPING OVER THE HIGH COUNTRY AFTER 18Z BUT CONFIDENCE LOW THAT
LOWERED FLIGHT CRITERIA WILL BE IMPACTED THROUGH 00Z. THE MAIN
CONCERN WILL BE GUSTY WINDS DRIVEN DOWN BY VIRGA/SHOWERS WITH MANY
LOCATIONS GUSTING OVER 25 MPH AFTER 20Z. THE FOCUS FOR HEAVIER
PRECIPITATION WILL BE NEAR A COLD FRONT MOVING INTO EASTERN UTAH
FROM 22Z TO 00Z...THEN INTO CENTRAL COLORADO BY 06Z THUR. SNOW
IN THE HIGHER ELEVATIONS INCLUDING THE MOUNTAIN TAF SITE WILL BE
IMPACTED WITH LOWERED FLIGHT CRITERIA AT THE END OF THIS FORECAST
INTO FRIDAY.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING
COZ009-010-012-018-019-205-207.
WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
MORNING COZ004-013-201.
WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
MORNING COZ203.
UT...NONE.
&&
SHORT TERM...EH/MPM
LONG TERM...MPM
AVIATION...15Hazardous weather outlook, Mar 25, 5:55 AM MDT, 22 hours 6 minutes before
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
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:58 AM MDT | Winter Storm Warning | GJT | Archuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more | 48 hr |
| Mar 26, 3:44 PM MDT | Winter Weather Advisory | GJT | Eagle, Garfield, Gunnison, Montrose, Pitkin, Routt | 17 hr |
Nearby
Wind Advisories in Colorado, 2014Wind Advisories in Utah, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.